# SDR SIMA20151120003

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 28,036 hours, 23,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON CABIN CEILING PANELS 253CLC & 263ALC ARE INOPERATIVE.  R & R NR 4 EMER BATTERY & CHARGER IAW WC 33-700-19.  OPERATIONS CHECKED OK.  BATTERY CHARGER ASSEMBLY PN 11-0049.
